| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 29-32


R. Chugh, Ashish
      On the stability of generalized Cauchy linear functional equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1403-1413.

M. Kumar
      Compatible maps in G-metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1415-1421.

W.-G. Park, A. Erami, H. Hoseini, A. Ghaffaripour, H. Azadi Kenary
      Fuzzy stability of functional equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1423-1429.

A.M.A. El-Sayed, E.O. Bin-Taher
      Maximal and minimal positive solutions of a nonlocal boundary value problem of a fractional order differential equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1431-1441.

S. S. Benchalli, J. J. Karnel, G. P. Siddapur
      Some new-irresolute and closed maps in fuzzy topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1443-1452.

A. Gorbenko, V. Popov
      Robot self-awareness: Occam's razor for fluents
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1453-1455.

T. Nakazi
      Representations of functions in the Nevanlinna class
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1457-1466.

Nguyen Buong, Nguyen Duc Lang
      Hybrid descent-like halpern iteration methods for two nonexpansive mappings and semigroups on two sets
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1467-1480.

R. Parimelazhagan, V. Subramonia Pillai
      Strongly g*-closed sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1481-1489.

R. Das, T. Das
      Topological transitivity of uniform limit functions on G-spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1491-1499.

M. I. Utoyo, T. Nusantara, B. Widodo, Suhariningsih
      Fractional integral operator and Olsen inequality in the non-homogeneous classic Morrey space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1501-1511.

S. Panayappan, N. Sivamani
      On n power class (Q) operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1513-1518.

H. Ziat
      Approximation and decomposability in the space of Pettis integrable functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1519-1537.

K. Paul, S. Bag
      A conjecture on upper bound of the numerical radius of a bounded linear operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1539-1544.

A. Tadesse, A. Bucki, F. Fondjo
      Compact composition operators on the Hardy-Smirnov spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1545-1551.

S. R. Swamy
      Inclusion properties for certain subclasses of analytic functions defined by a generalized multiplier transformation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1553-1564.

I. Dagadur
      Vector sequence space S_2^\pi
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1565-1569.

K. S. Abdulmula, A. R. Salleh
      The fuzzy normal subhypergroup based on fuzzy space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1571-1582.

F. Marevci, M. Lohaj
      Some properties of operator classes (M,k),(M,k)*,(A,k) and (A,k)*
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1583-1596.

Chunhui Yu
      On a new weighted Hilbert's type inequality
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 29-32, 1597-1601.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |